# SDR VTZA98325

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7268
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: Activated
- Location: Anti Ice Duct
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAD/IND - FLT 6724 - DURING CRUISE ON 10-30-98 AT 1400 HOURS, EXPERIENCED AN ANTI-ICE DUCT WARNING LIGHT ON THE MASTER CAUTION PANEL.  AIRCRAFT CONTACTED MAINTENANCE CONTROL AND DISPATCH.  DECISION TO CONTINUE TO IND WAS MADE.  UPON ARRIVAL AT IND, ACFT LANDED, AFTER DECLARING AN EMERGENCY AS A PRECAUTIONARY MEASURE, WITH NO FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT SYSTEM AND PERFORMED GROUND RUNS, BUT COULD NOT DUPLICATE DISCREPANCY.  ALL PERTINENT CHECKS ACCOMPLISHED.  ACFT RELEASED FOR SERVICE.  THERE HAS BEEN NO FURTHER DISCREPANCIES WITH THE SYSTEM SINCE THIS ONE OCCURRENCE.  (X)
